# SDR DALA2016111108826

- Difficulty date: July 26, 2015
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 63,749 hours, 45,960 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT CARGO TRACK BETWEEN BS 1007 TO 1322 IN THE AFT CARGO COMPARTMENT. A NEW CARGO TRACK WAS INSTALLED IAW SRM.
